MathSciNet Relay Station
MathSciNet bibliographic data
MR1881601 34B24 (34L10 34L15 34L20)
Abdel-Halim Hassan, I. H. On solving some eigenvalue problems by using a differential transformation. Appl. Math. Comput. 127 (2002), no. 1, 1–22.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement